# SDR MALA954433

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Sw
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3017 - ON CLIMB-OUT FROM MKG, THE GEAR DOOR POSITION ANNUNCIATOR LIGHT ILLUMINATED.  THE CREW CYCLED THE GEAR AND THE LIGHT RE-ILLUMINATED.  THE LIGHT EXTINGUISHED WITH THE GEAR FULLY RETRACTED OR EXTENDED.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY IN AIR AND GROUND MODES.  AS A PRECAUTION, THE K-34 RELAY AND SQUAT SWITCH WERE REPLACED.  THE SYSTEM OPERATED SATISFACTORILY.  (W)
